# SDR SWAA2023070355785

- Difficulty date: June 4, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 51,370 hours, 30,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP AT MID CABIN BS713 RBL66 WL203.<[01] REMOVED CORROSION ON MID CABIN AT BS 713 RBL 65; WL 203; IN  AN AREA OF 0.5'X1.2'AND 0.5'X1'IAW SRM 51-10-02-0G-0;[02] UPDATED STEP 1;[03] INSPECTED AND VERIFIED CORRECTIVE ACTION 1.;[04] COMPLETED STEPS 2-4.;[05] REINSPECTED BLENDED AREA IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2. REMAINING MATERIAL THICKNESS IS 0.069' ADJACENT TO 0.071'.  EQUIP USED:  -EPOCH 650 ID: ATS2342 CAL DUE: 07/23;[06] COMPLETED MEASUREMENT TABLE. STRAP AT MID CABIN BS 713; RBL 66; WL 203 HAS NO ALLOWABLE DAMAGE ENTRY; THEREFORE; DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 51-10-02-0G-0.;[07] COMPLETED STEP 1.;[08] VERIFIED CORRECTIVE ACTION 5 AND STEP 1.;[09] CORRECTIVE ACTION 8 SHOULD READ VERIFIED CORRECTIVE ACTION 6.;[10] REPAIRED DAMAGE ON STRAP AT MID CABIN BS 713; RBL 66; WL 203 PER EA 23-153-01843.;[11] VERIFIED CORRECTIVE ACTION 10 AND MEASUREMENT TABLE.
